MathSciNet Relay Station
MathSciNet bibliographic data
MR2186987 (2006f:55020) 55S40 (55R50 55T15)
Bendersky, Martin; Davis, Donald M.; Mahowald, Mark Stable geometric dimension of vector bundles over even-dimensional real projective spaces. Trans. Amer. Math. Soc. 358 (2006), no. 4, 1585–1603 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement